# SDR DALA2022042702962

- Difficulty date: April 22, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 62,783 hours, 8,006 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Incorrect
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3361 A RECENT PART # SERIAL # VERIFICATION OF THE 1R DOOR SLIDE DETERMINED THAT THE INCORRECT SERIAL # IS INSTALLED AT THE 1R DOOR POSITION AND MUST BE REPLACED. CORRECTIVE ACTION: REPLACED SLIDE PER W/C 2561-9403. (2207309)
